# SDR UPS02839240

- Difficulty date: July 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E LOWER RIB IS CRACKED AT XFS 616.25.  STOP DRILLED CRACK, NDT VERIFIED NO CRACKS AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2.
